Translator Disclaimer
October, 2012 On the equivalence of parabolic Harnack inequalities and heat kernel estimates
Martin T. BARLOW, Alexander GRIGOR'YAN, Takashi KUMAGAI
J. Math. Soc. Japan 64(4): 1091-1146 (October, 2012). DOI: 10.2969/jmsj/06441091

Abstract

We prove the equivalence of parabolic Harnack inequalities and sub-Gaussian heat kernel estimates in a general metric measure space with a local regular Dirichlet form.

Citation

Download Citation

Martin T. BARLOW. Alexander GRIGOR'YAN. Takashi KUMAGAI. "On the equivalence of parabolic Harnack inequalities and heat kernel estimates." J. Math. Soc. Japan 64 (4) 1091 - 1146, October, 2012. https://doi.org/10.2969/jmsj/06441091

Information

Published: October, 2012
First available in Project Euclid: 29 October 2012

zbMATH: 1281.58016
MathSciNet: MR2998918
Digital Object Identifier: 10.2969/jmsj/06441091

Subjects:
Primary: 58J35
Secondary: 31C25, 60J35

Rights: Copyright © 2012 Mathematical Society of Japan

JOURNAL ARTICLE
56 PAGES


SHARE
Vol.64 • No. 4 • October, 2012
Back to Top